Ghent University Academic Bibliography

Advanced

Orthogonal polynomials associated with the Dirac operator in Euclidean space.

Jan Cnops UGent (1992) CHINESE ANNALS OF MATHEMATICS SERIES B. 13(1). p.68-79
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
CHINESE ANNALS OF MATHEMATICS SERIES B
Chin. Ann. Math. Ser. B
volume
13
issue
1
pages
68-79 pages
Web of Science type
Article
ISSN
0252-9599
language
English
UGent publication?
yes
classification
A1
id
204931
handle
http://hdl.handle.net/1854/LU-204931
date created
2004-01-14 13:42:00
date last changed
2016-12-19 15:38:27
@article{204931,
  author       = {Cnops, Jan},
  issn         = {0252-9599},
  journal      = {CHINESE ANNALS OF MATHEMATICS SERIES B},
  language     = {eng},
  number       = {1},
  pages        = {68--79},
  title        = {Orthogonal polynomials associated with the Dirac operator in Euclidean space.},
  volume       = {13},
  year         = {1992},
}

Chicago
Cnops, Jan. 1992. “Orthogonal Polynomials Associated with the Dirac Operator in Euclidean Space.” Chinese Annals of Mathematics Series B 13 (1): 68–79.
APA
Cnops, Jan. (1992). Orthogonal polynomials associated with the Dirac operator in Euclidean space. CHINESE ANNALS OF MATHEMATICS SERIES B, 13(1), 68–79.
Vancouver
1.
Cnops J. Orthogonal polynomials associated with the Dirac operator in Euclidean space. CHINESE ANNALS OF MATHEMATICS SERIES B. 1992;13(1):68–79.
MLA
Cnops, Jan. “Orthogonal Polynomials Associated with the Dirac Operator in Euclidean Space.” CHINESE ANNALS OF MATHEMATICS SERIES B 13.1 (1992): 68–79. Print.